# SDR SWAA2025010271956

- Difficulty date: November 26, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB BTW BS 344 TO BS 360 BL 0 WL 208.1 AT FWD GALLEY AREA 2024-728421<[01] REPLACED INTERCOSTAL WEB LOCATED FLOOR STRUCTURE BTW BS 344 TO BS 360 BL 0 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02 AND DRAWING 141A5400 SHEET 32 REV - SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED INTERCOSTAL WEB LOCATED FLOOR STRUCTURE BTW BS 344 TO BS 360 BL 0 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02 AND DRAWING 141A5400 SHEET 32 REV - SEE INDIVIDUAL SIGN OFF BELOW. TASK CARD COMPLETED
